# SDR SWIA202409300001

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION LOCATED ON FR.87 BETWEEN STR.27R AND 28R AS MARKED.     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED FR. 87 BETWEEN STR. 26R - 26L REF: SRM 51-40-08. FRAME WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
